# SDR 97ZZZX4717

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399CF
- Make and model: Cndair CL6002B16
- Aircraft serial: 5084
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 601P57208101
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FOUND PROBLEM TO BE NOSE LANDING GEAR PROXIMITY SWITCH FAILED CAUSING THE GEAR NOT TO RETRACT.
